# SDR SWAA2016092007995

- Difficulty date: August 31, 2016
- Submitted: September 20, 2016
- Operation: Air carrier
- Aircraft: N495WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33869
- Aircraft time: 41,958 hours, 24,382 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: BAC1517
- Condition: Corroded
- Location: Bs 480-500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO COMPARTMENT ZEE SUPPORT CORRODED BETWEEN BS 480 TO 500B+10, STRINGER 26L.    REPAIRED ZEE SUPPORT IAW SRM.
